# SDR R61A2019022520199

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 28,386 hours, 22,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003295
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 28,547 hours, 28,547 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AND AFT EMERGENCY LIGHT BATTERIES INOP. R&R FWD AND AFT EMERGENCY LIGHT BATTERIES REF AMM 33-50-01.
